# SDR CA140703008

- Difficulty date: June 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 767-38E
- Aircraft time: 97,902 hours
- Engine: Ge CF680C2B6F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 442274
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) 45 MINS AFTER DEPARTURE, LEVEL CRUISE, RT ENGINE AUTO DECELERATED.  ACFT YAWED THE THE RT.  N2 WAS OBSERVED AT 52 PERCENT THEN THE ENGINE AUTO ACCELERATED BACK TO NORMAL PARAMETERS.  REPLACED RT ENG HMU IAW T/C B767-73-21-14-004-001-00-H-FBAA AND T/C B767-73-21-14-404-030-00-H-8F90.  ITEMS 1 TO 12, WP/MR AC69266, I/C AC063581, ITEM 13 AC084185 FLIGHT DATA RECORDING PARAMETERS INDICATED N1 AS LOW AS 57.6 PERCENT RPM , N2 AS LOW AS 79.4 PERCENT DURING THIS EVENT.
